Singular limits for a 4-dimensional semilinear elliptic problem with exponential nonlinearity

Sami Baraket; Makkia Dammak; Taieb Ouni; Frank Pacard

Annales de l'I.H.P. Analyse non linéaire (2007)

  • Volume: 24, Issue: 6, page 875-895
  • ISSN: 0294-1449

How to cite


Baraket, Sami, et al. "Singular limits for a 4-dimensional semilinear elliptic problem with exponential nonlinearity." Annales de l'I.H.P. Analyse non linéaire 24.6 (2007): 875-895. <>.

author = {Baraket, Sami, Dammak, Makkia, Ouni, Taieb, Pacard, Frank},
journal = {Annales de l'I.H.P. Analyse non linéaire},
keywords = {singular perturbations; concentration phenomena},
language = {eng},
number = {6},
pages = {875-895},
publisher = {Elsevier},
title = {Singular limits for a 4-dimensional semilinear elliptic problem with exponential nonlinearity},
url = {},
volume = {24},
year = {2007},

AU - Baraket, Sami
AU - Dammak, Makkia
AU - Ouni, Taieb
AU - Pacard, Frank
TI - Singular limits for a 4-dimensional semilinear elliptic problem with exponential nonlinearity
JO - Annales de l'I.H.P. Analyse non linéaire
PY - 2007
PB - Elsevier
VL - 24
IS - 6
SP - 875
EP - 895
LA - eng
KW - singular perturbations; concentration phenomena
UR -
ER -


  1. [1] Baraket S., Pacard F., Construction of singular limits for a semilinear elliptic equation in dimension 2, Calc. Var. Partial Differential Equations6 (1998) 1-38. Zbl0890.35047MR1488492
  2. [2] Chang S.Y.A., Yang P., Fourth order equations in conformal geometry, in: Global Analysis and Harmonic Analysis, (Marseille-Luminy, 1999), Smin. Congr., vol. 4, Soc. Math. France, Paris, 2000, pp. 155-165. Zbl0997.35016MR1822359
  3. [3] Chang S.Y.A., Yang P., On a fourth order curvature invariant, in: Branson T. (Ed.), Spectral Problems in Geometry and Arithmetic, Contemporary Mathematics, vol. 237, Amer. Math. Soc., 1999, pp. 9-28. Zbl0982.53035MR1710786
  4. [4] Del Pino M., Kowalczyk M., Musso M., Singular limits in Liouville type equations, Calc. Var. Partial Differential Equations24 (1) (2005) 47-81. Zbl1088.35067MR2157850
  5. [5] Esposito P., Grossi M., Pistoia A., On the existence of blowing-up solutions for a mean field equation, Ann. Inst. H. Poincaré Anal. Non Linéaire22 (2) (2005) 227-257. Zbl1129.35376MR2124164
  6. [6] Lin C.S., Wei J., Locating the peaks of solutions via the maximum principle. II. A local version of the method of moving planes, Comm. Pure Appl. Math.56 (6) (2003) 784-809. Zbl1121.35310MR1959740
  7. [7] Liouville J., Sur l’équation aux différences partielles 2 log λ u v ± λ 2 a 2 = 0 , J. Math.18 (1853) 17-72. 
  8. [8] Lockhart R., McOwen R., Elliptic differential operators on noncompact manifolds, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4)12 (3) (1985) 409-447. Zbl0615.58048MR837256
  9. [9] Malchiodi A., Djadli Z., Existence of conformal metrics with constant Q-curvature, Preprint, math.AP/0410141, Ann. of Math., submitted for publication. Zbl1186.53050
  10. [10] Mazzeo R., Elliptic theory of edge operators I, Comm. Partial Differential Equations16 (10) (1991) 1616-1664. Zbl0745.58045MR1133743
  11. [11] Melrose R., The Atiyah–Patodi–Singer Index Theorem, Res. Notes in Math., vol. 4, A.K. Peters Ltd., Wellesley, MA, 1993. Zbl0796.58050
  12. [12] Mignot F., Murat F., Puel J.P., Variation d'un point de retournement par rapport au domaine, Comm. Partial Differential Equations4 (1979) 1263-1297. Zbl0422.35039MR546644
  13. [13] Pacard F., Rivière T., Linear and Nonlinear Aspects of Vortices: The Ginzburg Landau Model, Progress in Nonlinear Differential Equations, vol. 39, Birkhäuser, 2000. Zbl0948.35003MR1763040
  14. [14] Suzuki T., Two-dimensional Emden–Fowler equation with exponential nonlinearity, in: Nonlinear Diffusion Equations and Their Equilibrium States, vol. 3, Birkhäuser, 1992, pp. 493-512. Zbl0792.35061
  15. [15] G. Tarantello, On Chern–Simons Theory, in: H. Berestycki (Ed.), Nonlinear PDE's and Physical Modeling: Superfluidity, Superconductivity and Reactive Flows, Kluver Academic Publishers, in press. Zbl1073.58505
  16. [16] Wente H.C., Counterexample to a conjecture of H. Hopf, Pacific J. Math.121 (1986) 193-243. Zbl0586.53003MR815044
  17. [17] Weston V.H., On the asymptotic solution of a partial differential equation with exponential nonlinearity, SIAM J. Math.9 (1978) 1030-1053. Zbl0402.35038MR512508

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.